Rate of complete convergence for maximums of moving average sums of martingale difference fields in Banach spaces
AbstractWe obtain the rate of complete convergence for maximums of moving average sums of martingale difference fields in p-uniformly smooth Banach spaces, and extend Marcinkiewicz–Zygmund strong laws. Our results extend the results of Gut and Stadtmüller (2009), Quang and Huan (2009), Dung and Tien (2010) and some other ones.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 82 (2012)
Issue (Month): 11 ()
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gut, Allan & Stadtmüller, Ulrich, 2009. "An asymmetric Marcinkiewicz-Zygmund LLN for random fields," Statistics & Probability Letters, Elsevier, vol. 79(8), pages 1016-1020, April.
- Li, Deli & Bhaskara Rao, M. & Wang, Xiangchen, 1992. "Complete convergence of moving average processes," Statistics & Probability Letters, Elsevier, vol. 14(2), pages 111-114, May.
- Dung, Le Van & Tien, Nguyen Duy, 2010. "Strong laws of large numbers for random fields in martingale type p Banach spaces," Statistics & Probability Letters, Elsevier, vol. 80(9-10), pages 756-763, May.
- Son, Ta Cong & Thang, Dang Hung, 2013. "The Brunk–Prokhorov strong law of large numbers for fields of martingale differences taking values in a Banach space," Statistics & Probability Letters, Elsevier, vol. 83(8), pages 1901-1910.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.